# SDR ASAA2023050343127

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 37,576 hours, 11,818 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

OVERHEAT-FORWARD LEFT WINDOW. GROUNDED - YES. FOUND LEFT FRONT WINDOW HEAT C/B OPEN.ACCOMPLISHED C/B RESET PROCEDURE.REF B737-900 AMM 20-60-01.OP CK NORMAL.REF AMM 30-41-00-710-801.
